Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Less intensity in the erection after corticoids treatment

Less intensity in the erection after corticoids treatment 11 months 1 day ago #66045

  • GrouchoMarx
  • Offline
  • Posts: 121
  • Thank you received: 12
Dear all,
I am 50 but and I was diagnosed with ITP last September. Until then my erection were exactly the same than when I was 20. It last in time and in intensity.
I have been 2 months on prednisone (October - November) and I had one Dex Pulse (at the middle of December). My erections are getting worst since then.

Note: I even have erections during my sleep almost every night. Isn't the erection the problem but its quality.

Any advice or comment?

txs in advance

Please Log in or Create an account to join the conversation.

Less intensity in the erection after corticoids treatment 10 months 3 weeks ago #66124

  • GrouchoMarx
  • Offline
  • Posts: 121
  • Thank you received: 12
Things are back to normal.
Did the multivitamins and the sunbathing did the job? I dont know.

Please Log in or Create an account to join the conversation.

Less intensity in the erection after corticoids treatment 10 months 1 week ago #66250

  • Lman
  • Offline
  • We cannot change the cards we are dealt, just how we play the hand.
  • Posts: 94
  • Thank you received: 8
I had same experience .
Your sexual desires get less while you're on prednisone or other forms of cotricios (simply google it)
for me , it came back to normal range ( or even more ... ) later as I discontinued them :P
The following user(s) said Thank You: GrouchoMarx

Please Log in or Create an account to join the conversation.

Less intensity in the erection after corticoids treatment 10 months 6 days ago #66314

  • Sinfoniarc
  • Offline
  • Posts: 31
  • Thank you received: 4
I found that either taking testosterone shots or using Androgel helped. Androgel is SO much cheaper than it used to be but the testosterone shots cost me about $25/month without insurance (ins wouldn't pay for it). An 18-23 gauge needle hurts - not going to lie - but I had more energy and more desire when I was using it than without.
The following user(s) said Thank You: GrouchoMarx

Please Log in or Create an account to join the conversation.

Less intensity in the erection after corticoids treatment 1 month 1 week ago #68292

  • voltron03
  • Offline
  • Posts: 2
  • Thank you received: 0
Hello, i’m 40 and was diagnosed last year. I completed high dosage corticosteroid treatment last July and I can say I had pretty bad case of ED after every treatment. The first day or so I felt like Superman and erections were incredible. But towards the 3rd and 4th day desire just fell through the floor and had less intense erections. The situation got worse a week after. No erections at all. At first I thought it was the itp, but after the last treatment the pattern became quite evident. Things have returned to normal for the most part. Now i think it’s the stress of dealing with the disease that affects my libido at times. It’s a vicious circle.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1

BBB Cleveland logo GuideStar Seal NORD Member Badge 2018THSNA logo